Ok I was on the implanon arm implant in dec-feb this year. I got off it because it was making me sick. Then I started my period and it lasted two weeks so my doctor put me on microgestin to stop it. I was on the pill for about a month and a half. I switched from one pack to the other without stopped for the period because I had just stopped bleeding by the time i got to the fake pills. I was a little forgetful with the pills, Ive never been good at taking them at all because I'm very forgetful person. Now im two and a half weeks late not even spotting. I had cramps all day a few days ago and I have been feeling very bloated. I have taken like 5 of the cheap 1$ pregnancy tests(all negative), but I don't know how good those are at detecting pregnancy?? and if I was pregnant, shouldn't it show up by now??? I havent had unprotected sex since before i got off the pill so i know for at least the last two weeks i couldnt have become pregnant. Is this normal to have such a late period after getting off the pills?? Every other pill Ive ever been on I bled after missing one or two pills.
You stopped mid cycle and that can be confusing your body. It could also be that your body is cleaned out from all the bleeding you did. Buy yourself a good pregnancy test and test, and do it first thing in the am. You may have done it too soon or because they were cheap tests they didn't work. I doubt you're pregnant, but then you'd know for sure you aren't. If you don't get it soon and you're not pregnant, call your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2012 • 1 answer
Posted 17 Aug 2013 • 1 answer
Posted 13 Jun 2014 • 1 answer
Posted 18 Oct 2015 • 0 answers
Microgestin FE 1.5/30 - I have been taking Microgestin for about three months. My doctor informed me
Posted 14 Nov 2017 • 0 answers